# SDR MALA964968

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Flashed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLI - FLT 3312 - EN ROUTE, MASTER CAUTION LIGHT BEGAN TO FLASH WITH NO ASSOCIATED ANNUNCIATOR LIGHT.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE CYCLED THE POWER AND ALL CHECKS WERE GOOD.  MAINTENANCE CHECKED SYSTEM CONNECTIONS AND COMPONENTS.  ALL CHECKS SATISFACTORY.  (X)
